# SDR CA971112006

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW305
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Condition: Faulty
- Location: Nr  Engine
- Part time: 740 hours
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING LEVEL FLIGHT AT FL 140, THE NR 1 ENGINE LOW FUEL PRESSURE WARNING LIGHT ILLUMINATED FOLLOWED BY AN AUDIBLE ENGINE SHUTDOWN. THE AIRCRAFT DIVERTED AND AN UNEVENTFUL LANDING WAS CARRIED OUT.  POST-FLIGHT INVESTIGATION FOUND A PROBLEM WITH THE HYDRO MECHANICAL FUEL CONTROL UNIT.  THE UNIT WAS REPLACED AND CHECKED SERVICEBLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
